# SDR AWXA200401366

- Difficulty date: November 22, 2004
- Submitted: December 8, 2004
- Operation: Air carrier
- Aircraft: N164AW
- Make and model: Boeing 737-33A
- Aircraft serial: 23625
- Aircraft time: 58,134 hours, 40,975 cycles
- System (JASC): 5314 · Fuselage Main, Keel
- Part: Keelbeam
- Part number: 65458682
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - MAJOR REPAIR - DURING 8-DAY CHECK CORROSION WAS FOUND ON RT KEEL BEAM AT BS 540, STR 27 RT.  MAINTENANCE CUTOUT DAMAGED AREA OF KEEL BEAM LOWER CHORD FROM BS 500A TO BS 540; FABRICATED A NEW REPLACEMENT SECTION OF KEEL BEAM CHORD, 3 EACH FILLERS, AND 2 EACH ANGLES; INSTALLED REPAIR PARTS IAW B737-300 SRM 53-60-12, FIG 203.
